# SDR 2005UALA00058

- Difficulty date: January 13, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 29,200 hours, 3,642 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Power Recepticle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE PANEL DOOR FRAME IS DENTED.    FABRICATED & INSTALLED INTERNAL DOUBLER PER EA. INSTALLED SHIMS & FILLERS AS REQUIRED
